# SDR DL72S960972

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A-1 LETTER CHECK, NR 7 SLAT COVE SKIN ATTACH ANGLE CRACKED .25 INCH AT TIA DUCT.  REPAIRED PER M/M 57-54-0.
